Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Took postinor 2 after periods. Started bleeding, feeling weak. Could it be side effects of postinor 2?

Iam 27yrs old the first day of my last period was 18 th feb,2012, i took postinor 2 on 25th Feb,2012 i have started bleeding like my normal periods on 3rd March,2012 and am also feeling so worried please elp me could it be the effect of the emergncy pill interfering with my menestrual cycle since i was supposed to have my periods towards the end of this month,what should i do.......
Asked On : Thu, 8 Mar 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
welcome to healthcaremagic
the problem is due to emergency pill taken on 25th feb and the withdrawal bleeding started from 3rd march
the bleeding is supposed to stop in few days time
emergency pills cause hormonal changes in body and should not be taken as contraceptive be taken only in emergency condition like rupture of condoms etc
if bleedin is excessive and continued please consult gynecologist
Answered: Thu, 8 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor